MAUDE Adverse Event Report: O&M HALYARD, INC. MASK PFR95 FS SMALL; FLUIDSHIELD* N95 PARTICULATE FILTER RESPIRATOR AND SURGICAL MASK

O&M HALYARD, INC. MASK PFR95 FS SMALL; FLUIDSHIELD* N95 PARTICULATE FILTER RESPIRATOR AND SURGICAL MASK
Model Number 46827
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
"i recently got a box of fluidshield 3 n95 partuculate filter respirator and surgical masks for my department's use.For some odd reason, this particular lot# (am0301811) has very weakly fastened straps that pop free of the mask with the slightest pressure.They are fastened into the sides of the mask much, much weaker than what i am normally used to with this mask.I've worn the same mask, but a different lot before and never had the straps pop loose like this before.They are popping loose from the mask on one side while just sitting there wearing them." this incident was reported to have occurred during use.The following medical device report is being filed retroactive to prior decision that this malfunction would be unlikely to result in a serious injury or illness.A reassessment of this incident has since found that should this malfunction recur in an isolation setting or during direct patient care, the end user may contract covid virus and thus be susceptible to a serious illness.For this reason this incident is being reported as a malfunction at this time.
 
Additional Manufacturer Narrative
Two (2) unused samples were received with no product packaging.The elastic head bands appear securely bonded into the corner bonds of the masks.The elastic head bands were tugged as if for donning.The headbands did not detach from the corner bonds, however the right side (as worn) corner bonds started to separate after being tugged.The halyard stamp appears lightly stamped on the bottom of each sample.The most probable root cause was the incorrect position of the elastic headband which may impact the quality of the sealing of the elastic headband.The device history records (dhr) evaluation was performed for product code 46827 as identified in the complaint.According to the documented records, the product was manufactured according to the approved manufacturing procedures and specifications then released by quality assurance.A quality nonconformance was not reported at the time of production.Manufacturing conducts visual and functional inspections throughout production.The device was manufactured according to specification requirements.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
MASK PFR95 FS SMALL
Common Device Name
FLUIDSHIELD* N95 PARTICULATE FILTER RESPIRATOR AND SURGICAL MASK
Manufacturer (Section D)
O&M HALYARD, INC.
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUNA
km 4.5 carreterra presa
la amistad
ciudad de acuna, coahuila, mexico 26220
MX   26220
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key17140846
Report Number9616096-2023-00045
Device Sequence Number7802451
Product Code MSH
UDI-Device Identifier30680651468278
UDI-Public30680651468278
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K974068
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number46827
Device Catalogue Number991046827
Device Lot NumberAM0301811
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2021
Initial Report FDA Received Date06/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown